Approximate controllability of second-order nonlocal impulsive functional integro-differential systems in Banach spaces
Bull. Korean Math. Soc. 2018 Vol. 55, No. 4, 1065-1092
Published online April 25, 2018
Printed July 31, 2018
Dumitru Baleanu, Mani Mallika Arjunan, Mahalingam Nagaraj, Selvaraj Suganya
Cankaya University, C. B. M. College, Nadar Saraswathi College of Engineering & Technology, C. B. M. College
Abstract : This manuscript is involved with a category of second-order impulsive functional integro-differential equations with nonlocal conditions in Banach spaces. Sufficient conditions for existence and approximate controllability of mild solutions are acquired by making use of the theory of cosine family, Banach contraction principle and Leray-Schauder nonlinear alternative fixed point theorem. An illustration is additionally furnished to prove the attained principles.
Keywords : impulsive conditions, nonlocal conditions, integro-differential equations, semigroup theory, cosine family, fixed point
MSC numbers : 93B05, 34A37, 34B10, 35R10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd